TITLE

Multiple helicity quasilinear ballooning modes

AUTHOR(S)
Riedel, K. S.
PUB. DATE
October 1990
SOURCE
Physics of Fluids B: Plasma Physics;Oct90, Vol. 2 Issue 10, p2522
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The validity of the ballooning mode transformation in quasilinear calculations is examined. If the range of interacting helicities is too large, the equivalence of harmonics is destroyed. The criterion for the validity of the ballooning mode transformation is Lm δn δm
ACCESSION #
9831367

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics